Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 384, NWS Fort Worth, TX

May 24, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 24, 2011, 9:52 PM CDT for 4 counties in Texas. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 9:52 PM CDT (02:52 UTC)
Expired
May 24, 2011, 10:45 PM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Fannin County, TX, Grayson County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 10:25 PM CDTTSTM WND GST 70Plano, TX
May 24, 10:37 PM CDTTSTM WND GST 625 Ne Wylie, TX62 MPH MEASURED WIND POWER FLASHES AND POWER OUTAGES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:47 PM CDTTornado Watch PDSSPC11 hr
May 24, 8:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2867 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
602 m²/s²
Significant tornado parameter
6.2
Supercell composite
44.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WUUS54 KFWD 250252
SVRFWD
TXC085-147-181-231-250345-
/O.NEW.KFWD.SV.W.0384.110525T0252Z-110525T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1045 PM CDT

* AT 951 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF ECTOR TO ANNA 
TO 7 MILES WEST OF FRISCO...AND MOVING EAST AT 40 MPH.  THIS 
REPLACES THE TORNADO WARNING THAT WAS IN EFFECT FOR GRAYSON COUNTY.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BONHAM AROUND 1000 PM...
  BONHAM STATE PARK...PRINCETON...PLANO AND LOWRY CROSSING AROUND
  1005 PM...
  PARKER...LUCAS...LEONARD AND BAILEY AROUND 1010 PM...
  MURPHY AROUND 1015 PM...

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 85 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

&&

LAT...LON 3386 9586 3298 9587 3296 9627 3296 9630
      3298 9630 3299 9684 3341 9682 3371 9636
      3370 9633 3377 9626 3375 9622 3379 9617
TIME...MOT...LOC 0251Z 291DEG 35KT 3367 9621 3335 9650
          3311 9688

$$


CAVANAUGH
2 follow-up statements
178 
WWUS54 KFWD 250309
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT TUE MAY 24 2011

TXC085-147-181-231-250345-
/O.CON.KFWD.SV.W.0384.000000T0000Z-110525T0345Z/
FANNIN TX-GRAYSON TX-HUNT TX-COLLIN TX-
1009 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT 
FOR COLLIN...HUNT...SOUTHEASTERN GRAYSON...AND FANNIN COUNTIES...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM PROSPER...TO VAN ALSTYNE...TO 
HONEY GROVE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TRENTON...PLANO...MELISSA...AND MCKINNEY AROUND 1015 PM CDT...  
  WESTMINSTER AND FAIRVIEW AROUND 1020 PM CDT...
  PARKER AND LUCAS AROUND 1025 PM CDT...

LAT...LON 3386 9586 3298 9587 3296 9627 3296 9630
      3298 9630 3299 9684 3341 9682 3371 9636
      3370 9633 3377 9626 3375 9622 3379 9617
TIME...MOT...LOC 0308Z 291DEG 35KT 3357 9589 3341 9655
          3323 9676

$$


25
627 
WWUS54 KFWD 250331
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE MAY 24 2011

TXC181-250338-
/O.CAN.KFWD.SV.W.0384.000000T0000Z-110525T0345Z/
GRAYSON TX-
1031 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAYSON COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF GRAYSON COUNTY AND THUS 
THE WARNING HAS BEEN CANCELLED.

LAT...LON 3386 9586 3298 9587 3296 9630 3298 9630
      3299 9684 3320 9675 3339 9661 3340 9639
      3358 9629
TIME...MOT...LOC 0328Z 276DEG 44KT 3345 9582 3319 9645
          3303 9663

$$

TXC085-147-231-250345-
/O.CON.KFWD.SV.W.0384.000000T0000Z-110525T0345Z/
FANNIN TX-HUNT TX-COLLIN TX-
1031 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR COLLIN...HUNT AND FANNIN COUNTIES...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS 65 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM LADONIA TO PRINCETON TO 
PARKER...MOVING EAST AT 50 MPH. WIND GUSTS TO 70 MPH WERE REPORTED 
IN PLANO AT 1025 PM.  THE MOST DANGEROUS PART OF THIS LINE WILL 
TRACK ACROSS SOUTHERN COLLIN AND INTO HUNT COUNTY. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  ST. PAUL...WYLIE AND FARMERSVILLE AROUND 1035 PM CDT...
  LAVON AROUND 1040 PM CDT...
  JOSEPHINE...NEYLANDVILLE...COMMERCE AND CADDO MILLS AROUND 1045 PM
  CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT.

&&

LAT...LON 3386 9586 3298 9587 3296 9630 3298 9630
      3299 9684 3320 9675 3339 9661 3340 9639
      3358 9629
TIME...MOT...LOC 0328Z 276DEG 44KT 3345 9582 3319 9645
          3303 9663

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:09 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 24, 7:09 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT TUE MAY 24 2011

.AVIATION...
THE MAIN AVIATION WEATHER CONCERN TONIGHT WILL BE THE TIMING OF
THUNDERSTORMS ACROSS THE METROPLEX TAF SITES. EXPECT A LINE OF
STORMS WEST OF THE METROPLEX TAF SITES TO MOVE EAST/NORTHEAST AND
TEMPORARILY AFFECT ALL SITES BETWEEN ABOUT 00Z AND 04Z. IT APPEARS
THAT GKY AND DAL MAY NOT BE AFFECTED UNTIL ABOUT 02Z WHILE
FTW...AFW AND DFW MAY SEE A BETTER CHANCE OF STORMS BETWEEN 00Z
AND 02Z. STORM CHANCES SHOULD DECREASE AFTER 04Z AS THE MAIN UPPER
LEVEL TROUGH AXIS MOVES EAST OF THE REGION. LARGE HAIL AND STRONG
WINDS ARE VERY POSSIBLE WITH ANY OF THE THUNDERSTORMS.

OTHERWISE EXPECT VFR CONDITIONS THROUGH WEDNESDAY WITH ONLY SOME
BRIEF MVFR VISIBILITIES OVERNIGHT AS WIND SPEEDS DECREASE A BIT.

A SOUTH WIND BETWEEN 13 AND 18 KNOTS TONIGHT WILL TURN TO THE
SOUTHWEST AFTER SUNRISE WEDNESDAY AND WEST/NORTHWEST WEDNESDAY
AFTERNOON WITH THE PASSAGE OF THE DRY LINE AND COLD FRONT.

79

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAY 24 2011/
THUNDERSTORM INITIATION HAS BEGUN ON THE DRYLINE. AT 3 PM...THE
DRYLINE WAS LOCATED NEAR A LINE FROM FREDERICK OK TO EAST OF
ABILENE TO SONORA. THE OVERALL THINKING REGARDING THE SEVERE
WEATHER EPISODE THIS AFTERNOON AND TONIGHT HAS NOT CHANGED AND
WILL NOT DISCUSS MUCH ABOUT IT IN THIS UPDATE. A SIGNIFICANT EVENT
WILL UNFOLD WITH LARGE HAIL...DAMAGING WINDS...TORNADOES...AND
LOCALIZED FLASH FLOODING REMAINING THE HAZARDS. ISOLATED TO SCATTERED
STORMS WILL CONTINUE TO DEVELOP ALONG AND NEAR THE DRYLINE BUT MAY
MERGE INTO A SQUALL LINE/MCS LATER TONIGHT. PLEASE REFER TO THE
LATEST AREA WEATHER UPDATE /AWUFWD/...WATCHES...AND SPC PRODUCTS
FOR THE UPDATED TRENDS AND MESOANALYSIS.

THE UPPER LEVEL TROUGH THAT IS CURRENTLY OVER THE ROCKIES IS
EXPECTED TO CLOSE OFF INTO A LOW TONIGHT AS IT MOVES INTO THE
SOUTHERN PLAINS. THIS UPPER LOW WILL CONTINUE TO SPIN IN THE
PLAINS TOMORROW BEFORE EJECTING EAST LATE TOMORROW. BECAUSE OF
THIS...THE ASSOCIATED SURFACE LOW THAT IS CURRENTLY OVER THE
NORTHERN TEXAS PANHANDLE WILL ALSO SLOWLY ADVANCE THROUGH THE
PLAINS TONIGHT AND TOMORROW. THE DRYLINE WILL PUSH INTO NORTH
TEXAS TONIGHT BUT WILL STALL IN RESPONSE TO THE SLOW MOVING STORM
SYSTEM. A COLD FRONT IS EXPECTED TO OVERTAKE THE DRYLINE TOMORROW
AND BOTH WILL ADVANCE INTO SOUTHEAST TEXAS BY TOMORROW EVENING.
THERE IS A CHANCE THAT STORMS WILL DEVELOP ALONG THE DRYLINE/FRONT
OVER THE SOUTHEASTERN COUNTIES TOMORROW AFTERNOON. A FEW SEVERE
STORMS CANNOT BE RULED OUT.

SURFACE HIGH PRESSURE WILL MOVE INTO NORTH TEXAS WEDNESDAY NIGHT
AND UPPER LEVEL RIDGING WILL BEGIN TO BUILD IN FROM THE WEST. THIS
WILL ESSENTIALLY CUT OFF PRECIPITATION CHANCES FOR THE REMAINDER
OF THE WEEK. SOUTHERLY WINDS WILL RETURN ON FRIDAY AND DEWPOINTS
IN THE 60S AND 70S WILL RETURN OVER THE WEEKEND. WITH THE UPPER
LEVEL RIDGE STILL INFLUENCING NORTH TEXAS WEATHER AND LACK OF ANY
OTHER FORCING...WILL MAINTAIN LESS THAN 20 POPS THROUGH THE WEEKEND.

BY THE END OF THE WEEKEND...THE UPPER LEVEL RIDGE WILL SHIFT EAST
AS ANOTHER UPPER LEVEL TROUGH DIGS ACROSS THE ROCKIES.
HOWEVER...IT LOOKS LIKE THIS TROUGH WILL LIFT NORTH AND THE UPPER
RIDGE WILL MAINTAIN ITS INFLUENCE OVER THE REGION.

AFTER A BRIEF COOL DOWN ON THURSDAY BEHIND THE COLD FRONT...
TEMPERATURES OVER THE WEEKEND WILL QUICKLY REBOUND AND WARM INTO
THE MID AND UPPER 90S ACROSS THE SOUTHERN AND WESTERN COUNTIES OF
THE CWA.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  93  62  83  67 /  60  10   5   0   5
WACO, TX              74  95  62  87  67 /  30  20  20   0   5
PARIS, TX             70  88  58  77  61 /  50  10  10   0   5
DENTON, TX            63  88  60  82  62 /  60  10   5   0   5
MCKINNEY, TX          64  88  59  81  62 /  60  10   5   0   5
DALLAS, TX            66  91  62  83  68 /  60  10  10   0   5
TERRELL, TX           68  92  59  82  64 /  50  10  10   0   5
CORSICANA, TX         72  92  61  84  66 /  30  20  20   0   5
TEMPLE, TX            75  95  61  87  66 /  20  20  20   0   5
MINERAL WELLS, TX     60  92  59  85  65 /  50  10   5   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/79
Hazardous weather outlook, May 24, 3:10 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT TUE MAY 24 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
310 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SIGNIFICANT SEVERE WEATHER EPISODE IS EXPECTED THROUGH TONIGHT
ACROSS NORTH TEXAS...ESPECIALLY THOSE AREAS NORTH OF A HAMILTON...
HILLSBORO...CANTON LINE.

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE DEVELOPING ALONG THE
DRYLINE WEST OF INTERSTATE 35 LATE TODAY...THEN SPREAD EAST DURING
THE EVENING HOURS AND BE MOST NUMEROUS ACROSS THE NORTHERN HALF
OF THE AREA. THREATS INCLUDE VERY LARGE HAIL...DAMAGING WINDS TO
70 MPH AND TORNADOES. BRIEF HEAVY RAINFALL MAY ALSO CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY
AFTERNOON AND EVENING SOUTHEAST OF A LAMPASAS...TO WACO...TO
CANTON LINE. A FEW STORMS MAY REACH STRONG TO SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS A GOOD PART OF NORTH TEXAS
THROUGH TONIGHT...ESPECIALLY THE NORTHWEST HALF.

05/

In the hours before

Local storm report, May 24, 9:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             1 S SHERMAN             33.62N  96.57W
05/24/2011  E1.00 INCH       GRAYSON            TX   AMATEUR RADIO
Local storm report, May 24, 9:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             1 E SHERMAN             33.63N  96.55W
05/24/2011  E1.75 INCH       GRAYSON            TX   AMATEUR RADIO
Local storm report, May 24, 9:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             7 S RHOME               32.95N  97.48W
05/24/2011  E1.00 INCH       TARRANT            TX   TRAINED SPOTTER
Local storm report, May 24, 9:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     ARLINGTON               32.73N  97.12W
05/24/2011  E70 MPH          TARRANT            TX   ASOS
Local storm report, May 24, 9:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             2 N JUSTIN              33.11N  97.30W
05/24/2011  E1.00 INCH       DENTON             TX   AMATEUR RADIO
Local storm report, May 24, 9:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             ARGYLE                  33.12N  97.18W
05/24/2011  E1.00 INCH       DENTON             TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:07 PM CDTTornado WarningFWDParker38 min
May 24, 7:26 PM CDTTornado WarningFWDDenton, Wise49 min
May 24, 7:28 PM CDTTornado WarningFWDParker, Tarrant47 min
May 24, 7:33 PM CDTTornado WarningFWDCooke, Grayson42 min
May 24, 7:44 PM CDTSevere Thunderstorm WarningFWDTarrant46 min
May 24, 7:56 PM CDTTornado WarningFWDDallas, Tarrant49 min
May 24, 8:04 PM CDTTornado WarningFWDCollin, Denton41 min
May 24, 8:08 PM CDTTornado WarningFWDGrayson52 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
May 24, 8:29 PM CDTTornado WarningFWDFannin, Grayson46 min
May 24, 8:35 PM CDTTornado WarningFWDCollin17 min
May 24, 8:41 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall64 min
May 24, 8:44 PM CDTTornado WarningFWDTarrant46 min
May 24, 8:48 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 24, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson56 min
May 24, 9:09 PM CDTTornado WarningFWDFannin, Lamar51 min
May 24, 9:15 PM CDTTornado WarningFWDCooke, Grayson45 min
May 24, 9:23 PM CDTSevere Thunderstorm WarningFWDDenton67 min
May 24, 9:30 PM CDTTornado WarningFWDHunt, Kaufman, Rains, Rockwall, Van Zandt60 min
May 24, 9:32 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise58 min
May 24, 9:40 PM CDTTornado WarningFWDDallas33 min
May 24, 9:45 PM CDTFlash Flood WarningFWDDallas3 hr
May 24, 10:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant57 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
May 24, 10:14 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall61 min
May 24, 10:26 PM CDTTornado WarningFWDKaufman, Van Zandt49 min
May 24, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min
May 24, 10:42 PM CDTSevere Thunderstorm WarningFWDCollin, Hopkins, Hunt, Rains63 min
May 24, 10:45 PM CDTSevere Thunderstorm WarningFWDEllis, Hill60 min
May 24, 10:52 PM CDTSevere Thunderstorm WarningFWDKaufman53 min
May 24, 11:01 PM CDTRiver Flood WarningFWDDallas6 hr
May 24, 11:04 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas, Mills56 min
May 24, 11:14 PM CDTSevere Thunderstorm WarningFWDVan Zandt61 min
May 24, 11:16 PM CDTTornado WarningFWDKaufman29 min
May 24, 11:28 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan62 min
May 24, 11:43 PM CDTSevere Thunderstorm WarningFWDHopkins15 min
May 24, 11:46 PM CDTSevere Thunderstorm WarningFWDHenderson59 min
May 25, 12:11 AM CDTSevere Thunderstorm WarningFWDVan Zandt18 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningFWDLampasas26 min
May 25, 12:48 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Limestone27 min
May 25, 1:01 AM CDTSevere Thunderstorm WarningFWDBell59 min
May 25, 3:13 AM CDTSpecial Weather StatementFWDMilam32 min
May 25, 3:46 AM CDTSpecial Weather StatementFWDMilam29 min
May 25, 6:28 AM CDTRiver Flood WarningFWDHunt, Rockwall25 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.